# SDR C2XA10IA087

- Difficulty date: February 25, 2010
- Submitted: March 3, 2010
- Operation: Air carrier
- Aircraft: N27190
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500934
- Aircraft time: 11,878 hours, 6,446 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Part number: 14574130407
- Condition: Cracked
- Location: Zone 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - FLIGHT 2553, DURING PREFLIGHT INSPECTION THE CREW REPORTED TAHT THE RIGHT MAIN LANDING GEAR AUX DOOR WAS CRACKED. MAINTENANCE REMOVED THE AUX DOOR, AND PLACED THE AIRCRAFT IN CDL, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE. ON 2/28/2010, THE IAH MAINTENANCE REPLACED THE RIGHT MAIN LANDING GEAR AUX DOOR, OPERATIONALLY TESTED WITH NO DEFECTS, CLEARED THE CDL, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
